# SDR COEA2020080703803

- Difficulty date: July 8, 2020
- Submitted: August 7, 2020
- Operation: Air carrier
- Aircraft: N803FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 362
- Aircraft time: 37,422 hours, 41,554 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 727000005
- Condition: Cracked
- Location: Frames 28b-28c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LONGITUDINAL FLOOR SUPPORT BETWEEN FRAMES 28B-28C WAS CRACKED.   REPLACED WITH A FABRICATED FLOOR SUPPORT.
